Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal questions Roo

Posted by Janelle on October 4, 2001, at 14:49:14

In reply to Lamictal questions, posted by Roo on October 4, 2001, at 9:10:04

Roo,

I have been on Lamictal for quite some time now and have not experienced anything that you mentioned. I began very low (4 mg/day!) and have very gradually titrated all the way up to 100mg/day with NO problems whatsoever.

I see my pdoc in another week or so, at which point she will either keep me at this dose or maybe increase it. I feel fine on it, so I'm hoping this will be the dose she keeps me at.

Anyway, you are doing the right thing by starting low (half of a 25 mg tablet) and you should go up slowly on it, especially since you said you feel shi!!y on it ... at the low dose you're on, theoretically you shouldn't feel anything (good or bad) yet. Then again, I felt numbed out and foggy headed on a mere 37.5 mg/day of Effexor, which was way below the minimal therapeutic dose.

So these meds affect all of us differently, as do the varying dosages we take.

Lamictal is proving to be a wonderful mood stabilizer for me, so I hope that the side effects you think you're getting from it (tight neck, aching muscles, soreness, feeling "dopey" and sleepy) will go away shortly.

My suggestion (and it's just a suggestion) would be to stick it out on the Lamictal awhile longer, go up to at least 50 mg and see how that goes before giving it up. GOOD LUCK!
-Janelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[80273]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:80247
URL: http://www.dr-bob.org/babble/20010927/msgs/80273.html